# SDR DXTA2011072204663

- Difficulty date: July 22, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N827QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600801
- Aircraft time: 1,793 hours, 1,436 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Circuit Board
- Part number: 66187161
- Part serial: 0673
- Condition: Inoperative
- Location: Te Flaps
- Part time: 1,793 hours, 1,436 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAPS DID NOT EXTEND ON LANDING.  R & R HYD PCB IAW WDM DWG PN 6509270.  OPS CHECKED GOOD IAW MM 27-51-00.
